Translator Disclaimer
September 2021 Rational triangle pairs and cyclic quadrilateral pairs with areas and perimeters in certain proportions
Li Yangcheng, Zhang Yong
Funct. Approx. Comment. Math. 65(1): 47-59 (September 2021). DOI: 10.7169/facm/1885

Abstract

The problem of finding a pair of distinct rational triangles (resp. cyclic quadrilaterals) with the same area and the same perimeter has been solved. Now we generalize these results and get several parametric solutions to find infinitely many pairs of rational triangles (resp. cyclic quadrilaterals) with areas and perimeters in fixed proportions $(\alpha,\beta)$ respectively, where $\alpha$ and $\beta$ are positive rational numbers.

Citation

Download Citation

Li Yangcheng. Zhang Yong. "Rational triangle pairs and cyclic quadrilateral pairs with areas and perimeters in certain proportions." Funct. Approx. Comment. Math. 65 (1) 47 - 59, September 2021. https://doi.org/10.7169/facm/1885

Information

Published: September 2021
First available in Project Euclid: 13 November 2020

Digital Object Identifier: 10.7169/facm/1885

Subjects:
Primary: 11D25, 11D72, 51M25
Secondary: 51M05

Rights: Copyright © 2021 Adam Mickiewicz University

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.65 • No. 1 • September 2021
Back to Top